# SDR REXA2013040600615

- Difficulty date: April 3, 2013
- Submitted: April 7, 2013
- Operation: Air carrier
- Aircraft: N836AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8036
- Aircraft time: 13,075 hours, 12,737 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT AT LBL 27 HAS CORROSION AROUND FASTENER HOLES FROM FS 574 TO FS 621.  REPAIRED IAW BOMBARDIER REO 601R-53-61-3778.
